# SDR 2008UALA00494

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 23,422 hours, 3,018 cycles
- Engine: Pwa PW4090
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hinge
- Part number: 418W10163
- Condition: Broken
- Location: Oxygen Mask Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEAT 26HJ OXYGEN MASK BOX DEPLOY PANEL HAS BOTH HINGES BROKEN.  SUSPECT BROKEN BOX ASSEMBLY REPLACED 2 EACH HINGES AND  SECURED PANEL. ACFT OK FOR SERVICE.
